MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AERO AL INSERTER GUIDE INNER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE AERO AL INSERTER GUIDE INNER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number 48921100
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/21/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while malleting the cage the threads of the inserter guide inner shaft broke.They were able to be removed from the cage and the second inserter guide inner shaft was used to finish th procedure.
 
Additional Manufacturer Narrative
Lot# 143459; visual inspection; device history review; complaint history review; risk.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Fracture was confirmed via visual analysis.The plausible root cause of the reported event is due to the overload of applied cantilever force.
 
Event or Problem Description

Brand Name
AERO AL INSERTER GUIDE INNER SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6112866
Report Number0009617544-2016-00465
Device Sequence Number18923209
Product Code LXH
UDI-Device Identifier07613327273496
UDI-Public(01)07613327273496
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48921100
Device Lot Number143459
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/18/2016
Supplement Report FDA Received Date01/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1